# SDR 03FDEA01625

- Difficulty date: September 24, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAME DENTED BS 1050 STR 26R.  *S/D*  DAMAGE ON FRAME AT BS 1050, STR 26R (DENT) FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE ON FRAME AND INSTALLED REPAIR ANGLE AT BS 1050, STR 26R IAW SRM 51-40-3 AND EA 7-5310-54986.
